# SDR HALA2022052400186

- Difficulty date: May 22, 2022
- Submitted: May 24, 2022
- Operation: Air carrier
- Aircraft: N385HA
- Make and model: Airbus A330-243
- Aircraft serial: 1295
- Aircraft time: 39,294 hours, 6,143 cycles
- System (JASC): 2570 · Accessory Compartment
- Part: None
- Condition: None
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

SHIP 385 - ATB - DUE TO 4L DOOR SAFETY STRAP NOT PROPERLY STOWED. SLAPPING SOUND NOTED FROM THE OUTSIDE. MOC REQUESTED RETURN TO PHNL FOR INSPECTION. CORRECTIVE ACTION: FOUND 4L DOOR CLOSED AND FAIRED TO AIRCRAFT. NOTHING PROTRUDING. INSPECTED 4L DOOR AND SURROUNDING AREA. PRESSURIZED AIRCRAFT. NO DEFECTS FOUND. (8453659)
